# SDR ASAA2023060943509

- Difficulty date: June 9, 2023
- Submitted: June 12, 2023
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 60,793 hours, 18,328 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Modulating Valve
- Part number: 3989085
- Part serial: 10159
- Condition: Failed
- Location: Right Ecs Bay
- Part time: 50,974 hours, 16,028 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

MASTER CAUTION, AIR COND, RT PACK LITE ILLUMINATED ON RECALL PANEL AFTER START CHECKLIST. GROUNDED - YES. HAD RIGHT HAND TEMPERATURE CONTROL VALVE FAIL. IT LOOKS LIKE IT'S BEEN ON AIRCRAFT FOR A VERY LONG TIME. REMOVED AND REPLACED RIGHT HAND TEMPERATURE CONTROL VALVE IAW B737-800 AMM 21-51-10/401.
